# SDR DALA2021033101919

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frames 54-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 GOUGE EXTERNAL SKIN BETWEEN FR 54 AND FR 56 S-33R AND S-50R AT LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN BTW FR 54 AND FR 56 STR 33R AND STR 50R AS PER ER/A NR 590395-14. (1768720)
